# SDR VNAA202305261111

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 44,925 hours, 34,268 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAX DR OUT HNDL CAUTION MSG AND RED WITNESS MARK INDICATION (BOTTOM) / T/S IAW CRJ700 FIM 52Âˆ’70Âˆ’04Âˆ’810Âˆ’821. REPLACED PAX DOOR PX107 OUTER DOOR HANDLE SENSOR IAW CRJ700 AMM 52-70-04-000/400-808-A02. OPS CK GOOD, HEALTH CHECK GOOD.
